MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5191481
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced kinked cannula issue due to which the patient experienced high blood glucose level, which was self-treated with a bolus using the pump.The patient went to the emergency room and upon arrival, blood glucose level was 426 mg/dl.Patient's level of ketones was identified as dangerous/life threatening by a health care professional.In the emergency room, triage was done, the pump was removed, patient was put on an insulin drip and they drew the patient's blood.When the patient left the emergency room, blood glucose level was 219 mg/dl and the patient experienced nausea and vomiting.The patient stayed in the emergency room for approximately five hours and was then hospitalized.The patient received insulin, fluids and patient's basic metabolic panel was monitored.The infusion set had been in use for one day.The patient stayed in the hospital for two days.At the time of this report, issue had resolved, and patient was doing well at home.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8543388
Report Number3003442380-2019-01155
Device Sequence Number16243290
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191481
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1